# SDR NACA2024021600002

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,202 hours, 19,107 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N321214
- Part serial: D02035
- Condition: Failed
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW EICAS MSG DURING DESCENT AND L FWD SWITCH LIGHT WOULD NOT STAY IN ON POSITION. REPLACED WINDOW HEAT CONTROL PANEL IAW AMM 30-41-02 OPS CHECK OK. UNIT IS UNKNOWN TO TRAX
